# SDR BB05007

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30511
- Condition: Blown
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PHL EN ROUTE, CREW NOTED A LEFT ENGINE BLEED DUCT LEAK.  FLIGHT DIVERTED TO PHL.  MAINTENANCE FOUND THE LEFT BLEED DUCT BLOWN OUT IN THE LEFT WING LEADING EDGE, AND ONE BLOW OUT MISSING AND ONE BLOW OUT PANEL DAMAGED.   THE DUCT WAS REPLACED, REPAIRED THE LEFT GENERATOR FEEDER WIRE, REPLACED THE LEFT WING INBOARD LOWER PRESSURE RELIEF PANEL, AND REPAIRED SKIN DAMAGE.
